Error thresholds in a mutation--selection model with Hopfield-type fitness

Garske, T; (2006) Error thresholds in a mutation--selection model with Hopfield-type fitness. Bulletin of mathematical biology, 68 (7). pp. 1715-46. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-006-9072-1

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-006-9072-1

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar